# SDR AWXA9900408

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6547959
- Condition: Corroded
- Location: Bs 787 - 793
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT PIT STA 787-793, STR 25R INTERCOSTAL HAD CORROSION ON UPPER FLANGE AT NUT PLATE ATTACH AREAS.  REMOVED CORRODED INTERCOSTAL, FABRICATED, TREATED, AND PRIMED REPAIR PART AND INSTALLED PER SRM 53-60-15, 51-40-12 AND 51-10-1.
